# SDR CA120903007

- Difficulty date: August 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED MOMENTARY OIL SMOKE IN THE CABIN OCCURRED DURING DECENT. THIS RESULTED IN THE ACTIVATION OF THE LAVATORY SMOKE DETECTOR. THE ACFT LANDED SAFELY.  POST FLIGHT INSPECTION REVEALED AN OIL LEAK ON THE P2.2 DUCT.  A SUBSEQUENT GROUND RUN SHOWED LARGE AMOUNT OF OIL LEAKING IN THE ENGINE NACELLE. ENGINE REPLACEMENT IS IN PROGRESS.
